# SDR S2YA05062

- Difficulty date: September 25, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 001A322A150000
- Condition: Sheared
- Location: Lt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE OF FLIGHT, THE CREW REPORTED A STRONG VIBRATION UPON RETRACTING THE GEAR.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE FOUND THE LT FORWARD NOSE WHEEL GEAR DOOR SHEER ROD BROKEN.  MAINTENANCE REPLACED THE ROD AND RETURNED THE AC TO SERVICE.  (K)
